It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-30-2005, 10:58 PM   #1
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Australia
Posts: 1,518
angel_bear HB Userangel_bear HB Userangel_bear HB Userangel_bear HB Userangel_bear HB Userangel_bear HB Userangel_bear HB Userangel_bear HB Userangel_bear HB User
Med's Query

Hi all. I'm usually on the dementia board (not for me .. long story .. don't go there) .. but ... lead a somewhat stressful life for the moment. My blood pressure readings over the last few months have been 160/100 , 145/90 .. no lower. The doctor put me on 1/2 tab of Noten, and on my 4 weeks check up, and still experience the HBP, upped it to 1 full tab. No biggie ...

At another 2 week check up .. it was still elevated, so we made yet another 2 week appt. That was today. It's STILL up ... so now he's also put me on Tritace (Ramipril) 5mg .. because I complained of heart palpatations waking me at night, and fairly constantly during the day, and a 'stinging' kind of sensation in my chest the other afternoon. No actual PAIN, but a definite sting INSIDE. Weird ...

Now .. it's more than likely my HBP is stress induced, and if I leave this environment, it would fix itself or at least become reasonable .. however, I cannot leave my current situation (I am a carer for a demented 74 yo MIL and a COPD advanced stages FIL) plus raising 3 kids, hubby, counselling study and .. survival !! LOL ...

Oh and to top it off, my thyroid 'broke' a few years back so I'm on oroxine as well (200mg per day) .. I also take kelp for added energy.

Any suggestions? Ideas? Theories??

Thanks again
Sally

 
Old 01-31-2005, 04:09 AM   #2
Inactive
 
Join Date: Jan 2003
Location: PA
Posts: 1,193
Moxie75 HB User
Re: Med's Query

StangSally,

Who wouldn't have high bp living that kind of life? My heart goes out to you. Take time for yourself cause without you there's nothing in your life . Okay enough preaching. The stats are that alot of people who get put on thyroid meds for HYPOTHYROIDISM later get put on bp meds. I think giving your current living situation along with the thyroid med it is causing this and you need to be placed on something stronger for high bp. My father was placed on thyroid meds and later developed high bp. His doc at the time said it had nothing to with it. He later went to a specialist who told him yes it happens alot that people on thyroid meds develop high bp. Go figure . Also if you are having these stinging sensations then the meds you are on are not for you. Make them (docs) keep changing it until you are not having side effects or you are having minor that you can live with..Good luck keep us posted , Lisa

 
Sponsors Lightbulb
   
Old 01-31-2005, 04:32 PM   #3
Inactive
 
Join Date: Jan 2004
Location: western ny
Posts: 944
jtu91952 HB User
Re: Med's Query

Lisa is right. I am diabetic, but also have thyroid problems. I also have high bp. I've been diabetic for along time, but never had thyroid problems until about five yrs ago.

Also, like Lisa said, you'll probably have to keep after your drs until you find a bp med that works for you. I've taken just about every bp class there is and i finally find one that works on my bp, but now (after a month) im going to give it up. I can't take the back pain. Good luck.

 
Old 01-31-2005, 05:36 PM   #4
Veteran
(female)
 
Join Date: Jun 2004
Location: Tucson, Arizona
Posts: 438
bharkins HB User
Re: Med's Query

Mustang,

The horrible stress that you are under probably requires that you need the help of BP meds. Your numbers will probably not go down on their own as long as you are in that environment. Keep searching for the right BP med. It is a case of trial and error and we have all been there and done that. Best of luck to you and I sincerely hope that your situation changes. Isn't there some way that you can get some help with the caregiving?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Would a different med be better? nancyjo Pain Management 4 04-22-2009 10:25 AM
How do you know if you need a breakthrough med? mnmama Pain Management 2 08-03-2008 08:44 PM
Query re symptoms "after reading Halls's symptoms" lonelymum Thyroid Disorders 3 03-12-2008 05:28 PM
osteopororis and bread query tiago Osteoporosis 14 11-26-2007 04:45 PM
Blood Test - White Blood Count Query help0001 Lymphomas 1 07-31-2005 12:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1162), MSJayhawk (990), Apollo123 (890), Titchou (825), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!